Gitterpunkte in mehrdimensionalen Kugeln.

Arnold Walfisz

Jahresbericht der Deutschen Mathematiker-Vereinigung (1959)

  • Volume: 61, page 11-31
  • ISSN: 0012-0456; 1869-7135

How to cite


Walfisz, Arnold. "Gitterpunkte in mehrdimensionalen Kugeln.." Jahresbericht der Deutschen Mathematiker-Vereinigung 61 (1959): 11-31. <>.

author = {Walfisz, Arnold},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {number theory},
pages = {11-31},
title = {Gitterpunkte in mehrdimensionalen Kugeln.},
url = {},
volume = {61},
year = {1959},

AU - Walfisz, Arnold
TI - Gitterpunkte in mehrdimensionalen Kugeln.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1959
VL - 61
SP - 11
EP - 31
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.